Vyvanse is a psychostimulat drug. It is used in the treatment of Attention Deficit Hyperactivity Disorder or ADHD. Medically, it belongs to the classes that are called phenethylamine and amphetamine. Vyvanse itself is inactive in nature; it acts as a prodrug. All the drugs have some side effects; same is the case with Vyvanse. It also has some side effects. Vyvanse has some risks of food interactions and some side effects when taken with some drugs. Researchers and doctors have advised not to take Vyvanse with caffeine. Caffeine is in present in the items like caffeinated beverages, tea, cola drinks and coffee. There are also some caffeine-containing foods, for example chocolate. Similarly Vyvanse and coffee if taken together will end into some hazardeous results.

If coffee and Vyvanse taken together; it may cause some gastrointestinal problems. Let’s have a look at gastrointestinal issues which may occur:

  • It may lead to the abdominal pain in the people who take coffee with Vyvanse.
  • It may also lead to nausea.
  • Sometimes, vomiting may also occur.
  • Lack of appetite is another side effect that occurs to those who take Vyvanse with coffee.

The studies have shown especially done at Maryland medical centre that Vyvanse increases stomach acid content and upsets gastrointestinal condition.

If coffee is taken with Vyvanse, it may also lead to some cardiovascular problems. Some of the cardiovascular problems that may occur are as follows:

  • It increases heart rate .
  • It’s intake with Vyvanse also increases blood pressure.
  • Sometimes, it’s intake may lead to a sudden heart attack.
  • Heart palpitations also increase with the Vyvanse’s use with coffee.
  • The pulse of the patient may also increase with Vyvanse’s use with coffee.

It’s always recommended that on observing any of such conditions, the patient should immediately see his doctor and should seek medical attention.

Drugs and caffeine if taken together also lead to some central nervous issues. These issues may include:

  • It may increase nervousness.
  • Restlessness is also increased in some cases.
  • Some people may also suffer with Insomnia.
  • Irritability is also another side effect.

On observing any of such conditions, one must visit the doctor at once and no self medication should be done.

For having intake of Vyvanse, one must ask the doctor what should be the dosage and what should be the frequency of the doses to be taken so not as to get Vyvanse high after too much doseage. The patient must tell the doctor all the conditions that he faces and nothing should be hidden by the doctor. Moreover, doctor’s prescription should be followed as it is. None of the dose should be taken against the doctor’s prescription. On observing any symptoms related to the drug’s side effects, doctor should be consulted on immediate basis.  Moreover, caffeine should be avoided while taking Vyvanse. As it’s use with coffee leads to the health hazardeous side effects. For combating these side effects, one must see the doctor.